# SDR AALA202103199013

- Difficulty date: March 18, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N328RR
- Make and model: Boeing 737823
- Aircraft serial: 44457
- Aircraft time: 1,745 hours, 651 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: BACC45FT2461S6
- Condition: Damaged
- Location: Pitot Heat
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, I
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: INDICATED AIRSPEED DISAGREE ON PRIMARY FLIGHT DISPLAY PASSING 16000-17000 FT AND DURING DESCENT, FLIGHT DECLARED EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED CONNECTOR D644 WITH NEW IAW SWPM 20-60-00 AND REPLACED WINDOW/PITOT HEAT MODULE (AALA202103249017) WITH SERVICEABLE UNIT IAW AMM 30-00-02, OPS CHECK GOOD.** (CLOSED)
